# SDR 07FDEA04462

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,119 hours, 10,954 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: A52175271203
- Condition: Dented
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT CREW DOOR LOWER CHANNEL HAS A NOTCH OUT OF LIMIT REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
